Alert archive / Kansas / Wind Chill Advisories in 2017

Wind Chill Advisory 1, NWS Topeka, KS

January 5, 20176 counties in Kansas

NWS Topeka, KS issued this wind chill advisory at Jan 5, 2017, 2:48 PM CST for 6 counties in Kansas. It took effect at Jan 5, 2017, 9:00 PM CST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 5, 2017, 2:48 PM CST (20:48 UTC)
In effect from
Jan 5, 2017, 9:00 PM CST
Expired
Jan 6, 2017, 10:00 AM CST
In force
13 hr
Issued by
NWS Topeka, KS

Counties Brown County, KS, Cloud County, KS, Marshall County, KS, Nemaha County, KS, Republic County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 95 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 8.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2017-01-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2017-01-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

689 
WWUS43 KTOP 052048
WSWTOP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
248 PM CST THU JAN 5 2017

KSZ008>012-020-060500-
/O.NEW.KTOP.WC.Y.0001.170106T0300Z-170106T1600Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-
INCLUDING THE CITIES OF...BELLEVILLE...WASHINGTON...HANOVER...
CLIFTON...LINN...GREENLEAF...MARYSVILLE...BLUE RAPIDS...
FRANKFORT...SABETHA...SENECA...HIAWATHA...HORTON...CONCORDIA
248 PM CST THU JAN 5 2017

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST
FRIDAY. 

* WIND CHILL VALUES...WIND CHILL VALUES OF 15 TO 20 DEGREES BELOW
  ZERO ARE EXPECTED LATE THIS EVENING THROUGH MID MORNING FRIDAY.

* MAIN IMPACTS...THE VERY COLD CONDITIONS WILL BE DANGEROUS TO
  ANYONE EXPOSED TO THE ELEMENTS. PETS WILL ALSO BE SUSCEPTIBLE TO
  THE BITTER COLD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPOSED SKIN CAN SUFFER FROM FROSTBITE IN A VERY SHORT TIME...SO
DRESS ADEQUATELY. BE SURE TO WEAR LAYERED CLOTHING...A HAT...AND
GLOVES TO PROTECT YOURSELF FROM THE DANGERS OF FROSTBITE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
2 follow-up statements
373 
WWUS43 KTOP 060310
WSWTOP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
910 PM CST THU JAN 5 2017

KSZ008>012-020-061600-
/O.CON.KTOP.WC.Y.0001.000000T0000Z-170106T1600Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-
INCLUDING THE CITIES OF...BELLEVILLE...WASHINGTON...HANOVER...
CLIFTON...LINN...GREENLEAF...MARYSVILLE...BLUE RAPIDS...
FRANKFORT...SABETHA...SENECA...HIAWATHA...HORTON...CONCORDIA
910 PM CST THU JAN 5 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY...

* WIND CHILL VALUES...WIND CHILL VALUES OF 15 TO 20 DEGREES 
  BELOW ZERO ARE EXPECTED LATE THIS EVENING THROUGH MID MORNING 
  FRIDAY. 

* MAIN IMPACTS...THE VERY COLD CONDITIONS WILL BE DANGEROUS TO 
  ANYONE EXPOSED TO THE ELEMENTS. PETS WILL ALSO BE SUSCEPTIBLE 
  TO THE BITTER COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXPOSED SKIN CAN SUFFER FROM FROSTBITE IN A VERY SHORT TIME...SO
DRESS ADEQUATELY. BE SURE TO WEAR LAYERED CLOTHING...A HAT...AND
GLOVES TO PROTECT YOURSELF FROM THE DANGERS OF FROSTBITE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
231 
WWUS43 KTOP 061606
WSWTOP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
1006 AM CST FRI JAN 6 2017

KSZ008>012-020-061715-
/O.EXP.KTOP.WC.Y.0001.000000T0000Z-170106T1600Z/
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-
INCLUDING THE CITIES OF...BELLEVILLE...WASHINGTON...HANOVER...
CLIFTON...LINN...GREENLEAF...MARYSVILLE...BLUE RAPIDS...
FRANKFORT...SABETHA...SENECA...HIAWATHA...HORTON...CONCORDIA
1006 AM CST FRI JAN 6 2017

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY EXPIRED AT 10 AM AS TEMPERATURES HAVE
WARMED ABOVE ADVISORY LEVELS. 

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this wind chill advisory went out at Jan 5, 11:28 AM CST, 3 hours 20 minutes earlier.

Area forecast discussion, Jan 5, 11:28 AM CST, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1128 AM CST Thu Jan 5 2017

...Update to aviation forecast discussion...

.SHORT TERM...(Today and tonight)
Issued at 258 AM CST Thu Jan 5 2017

Early this morning light to at times moderate snow continued across
the southeast counties and will shift east as the stronger PV
anomaly across eastern KS move into MO by 10Z. There is another band
of light snow across northwest and north central KS. This snow band
will probably weaken as it moves along and south of I-70 through the
early to mid morning hours. The RAP, NAM and ex-HRRR show anywhere
from 0.03 to 0.05 QPF falling along and south of I-70 through 15Z.
The NAM actually shows some weak frontogenetical forcing at mid
levels as this snow bands moves east-southeast of the CWA. Therefore,
I will extend the winter weather advisory for areas along and just
north of I-70, southward to the southern CWA border through 15Z,
since these areas may see another half inch of snow through 15Z,
given liquid to snow ratios will be around 20 to 1.

After 15Z the light snow will diminish to flurries before ending.
The positive tilt upper trough will shift southeast of the CWA after
18Z. Skies will slowly clear late this afternoon from north to south
across the CWA. Highs Today will only reach the mid upper teens.
Northwest winds of 10 to 15 MPH will cause wind chill indicies to be
in the single digits.

Tonight, expect mostly clear skies, there may be a few high clouds
across the southern counties. Clear skies and light winds across the
northern counties of the CWA will allow temperatures to drop down
near 5 below. Most area will see overnight lows in the 0 to 5 above
range. Northwest winds will decrease below 5 MPH after midnight.

.LONG TERM...(Friday through Wednesday)
Issued at 258 AM CST Thu Jan 5 2017

On Friday the main trough axis will move south of the area, which
means northwest flow aloft through early next week. At the surface a
few high pressure centers will slide across the region. These high
pressures will keep the arctic air in place until Sunday when the
return flow develops over the plains. High temperatures will go from
the upper 10s on Friday to the around freezing on Sunday. There is
some discrepancy on the timing of a front driven by a shortwave that
tracks over southern Canada early next week. Either Monday or
Tuesday temperatures will be relatively warm day ahead of the front
with highs in the mid 40s to mid 50s. During this time frame the
pattern aloft becomes more zonal introducing the chances for a few
shortwave troughs to track over the central US. As these waves move
over the frontal zone the chances for precipitation increases
generally on Tuesday and Tuesday night. As of now the consensus is
for temperatures to be above freezing during the precipitation
therefore leaning towards mainly rain. There are a few GFS ensemble
members that have temperatures below freezing, but they seem to be
outliers. The precipitation appears to be light with a majority
falling east of the area, but east central KS has the slight chances
for now. The ECMWF and some of the GFS ensemble members are slower
with the front allowing highs to reach the mid 50s on Tuesday. The
ECMWF also keeps a majority of the rain in MO.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1128 AM CST Thu Jan 5 2017

VFR conditions are expected as mvfr cigs and vsbys have moved
south of the terminals. Winds will be from the northwest around
10 kts through 01Z then decrease to less than 10 kts.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Gargan
LONG TERM...Sanders
AVIATION...53
Hazardous weather outlook, Jan 5, 8:56 AM CST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
856 AM CST THU JAN 5 2017

KSZ008>012-020>024-026-034>040-054>056-058-059-061500-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
856 AM CST THU JAN 5 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

LIGHT SNOW WILL COME TO AN END BY MID MORNING WITH ONLY AN
ADDITIONAL DUSTING EXPECTED THROUGH LATE MORNING. SNOW PACKED
ROADS WILL CONTINUE TO CAUSE HAZARDOUS TRAVEL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Jan 5, 10:30 AM CST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1030 AM CST THU JAN 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     SNOW             4 NE FORBES FIELD       39.00N 95.62W
01/05/2017  M1.6 INCH        SHAWNEE            KS   NWS EMPLOYEE

            0.12 INCHES LIQUID EQUIVALENT

&&

JP
Local storm report, Jan 5, 10:44 AM CST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1044 AM CST THU JAN 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     SNOW             4 SSW TECUMSEH          39.00N 95.62W
01/05/2017  M1.6 INCH        SHAWNEE            KS   NWS EMPLOYEE

            0.12 INCHES LIQUID EQUIVALENT.

0804 AM     SNOW             MILTONVALE              39.35N 97.45W
01/05/2017  M1.3 INCH        CLOUD              KS   CO-OP OBSERVER

0804 AM     SNOW             COLONY                  38.07N 95.37W
01/05/2017  M0.8 INCH        ANDERSON           KS   CO-OP OBSERVER

0800 AM     SNOW             LAWRENCE                38.96N 95.26W
01/05/2017  M1.9 INCH        DOUGLAS            KS   BROADCAST MEDIA

            TOTAL AS OF 8 AM.

0752 AM     SNOW             GRIDLEY                 38.10N 95.88W
01/05/2017  M1.0 INCH        COFFEY             KS   CO-OP OBSERVER

0752 AM     SNOW             LE ROY                  38.08N 95.63W
01/05/2017  M2.0 INCH        COFFEY             KS   CO-OP OBSERVER

0741 AM     SNOW             5 SSE MORROWVILLE       39.78N 97.14W
01/05/2017  M1.4 INCH        WASHINGTON         KS   TRAINED SPOTTER

0705 AM     SNOW             WHITE CITY              38.80N 96.74W
01/05/2017  M2.0 INCH        MORRIS             KS   CO-OP OBSERVER

0700 AM     SNOW             3 SSW VALLEY FALLS      39.30N 95.49W
01/05/2017  M2.5 INCH        JEFFERSON          KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION VALLEY FALLS 3 SW
            /VLYK1/.

0700 AM     SNOW             5 NNW QUENEMO           38.65N 95.57W
01/05/2017  M1.0 INCH        OSAGE              KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION POMONA LAKE-HUNDRED
            TEN MILE CREEK /PLKK1/.

0700 AM     SNOW             4 SSW HOLLENBURG        39.92N 97.01W
01/05/2017  M1.6 INCH        WASHINGTON         KS   COCORAHS

            COCORAHS STATION 4 SSW HOLLENBURG /KS-WS-5/.

0700 AM     SNOW             7 SSW BARNES            39.62N 96.94W
01/05/2017  M1.1 INCH        WASHINGTON         KS   COCORAHS

            COCORAHS STATION GREENLEAF 7.8 SSE
            /KS-WS-2/.

0700 AM     SNOW             ONAGA                   39.49N 96.17W
01/05/2017  M1.5 INCH        POTTAWATOMIE       KS   COCORAHS

            COCORAHS STATION ONAGA /KS-PT-17/.

0700 AM     SNOW             3 E HERINGTON           38.67N 96.89W
01/05/2017  M2.0 INCH        MORRIS             KS   COCORAHS

            COCORAHS STATION HERINGTON 2.8 ESE
            /KS-MR-5/.

0700 AM     SNOW             2 NNE GRANTVILLE        39.11N 95.55W
01/05/2017  M2.0 INCH        JEFFERSON          KS   COCORAHS

            COCORAHS STATION 1 NNE GRANTVILLE /KS-JF-3/.

0700 AM     SNOW             5 NW NARKA              40.00N 97.50W
01/05/2017  M2.0 INCH        REPUBLIC           KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION HUBBELL /HUBN1/.

0700 AM     SNOW             ESKRIDGE                38.86N 96.11W
01/05/2017  M1.3 INCH        WABAUNSEE          KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION ESKRIDGE /ESKK1/.

0700 AM     SNOW             CLAY CENTER             39.37N 97.13W
01/05/2017  M0.1 INCH        CLAY               KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION CLAY CENTER /CCRK1/.

0700 AM     SNOW             1 S BAILEYVILLE         39.83N 96.18W
01/05/2017  M3.0 INCH        NEMAHA             KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION BAILYVILLE /BLYK1/.

0700 AM     SNOW             ALTA VISTA              38.87N 96.48W
01/05/2017  M1.2 INCH        WABAUNSEE          KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION ALTA VISTA /ALVK1/.

0700 AM     SNOW             1 N BELLEVILLE          39.83N 97.63W
01/05/2017  M0.6 INCH        REPUBLIC           KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION BELLEVILLE /BLVK1/.

0700 AM     SNOW             BLUE RAPIDS             39.68N 96.66W
01/05/2017  M1.4 INCH        MARSHALL           KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION BLUE RAPIDS /BRPK1/.

0700 AM     SNOW             2 NNW EMPORIA           38.43N 96.20W
01/05/2017  M1.0 INCH        LYON               KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION NEOSHO RIVER /EPRK1/.

0700 AM     SNOW             7 SE PALMER             39.55N 97.06W
01/05/2017  M1.0 INCH        CLAY               KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION FACT 3 W /FCTK1/.

0700 AM     SNOW             7 SE PALMER             39.55N 97.06W
01/05/2017  M1.0 INCH        CLAY               KS   COCORAHS

            COCORAHS STATION 6 SE PALMER /KS-CY-2/.

0700 AM     SNOW             ENTERPRISE              38.90N 97.12W
01/05/2017  M1.6 INCH        DICKINSON          KS   COCORAHS

            COCORAHS STATION ENTERPRISE /KS-DK-23/.

0700 AM     SNOW             2 WSW JUNCTION CITY     39.02N 96.86W
01/05/2017  M1.0 INCH        GEARY              KS   COCORAHS

            COCORAHS STATION JUNCTION CITY 1.1 SW
            /KS-GE-1/.

0700 AM     SNOW             BLUE RAPIDS             39.68N 96.66W
01/05/2017  M1.4 INCH        MARSHALL           KS   COCORAHS

            COCORAHS STATION BLUE RAPIDS /KS-MS-5/.

0700 AM     SNOW             3 WSW TOPEKA            39.03N 95.73W
01/05/2017  M2.0 INCH        SHAWNEE            KS   COCORAHS

            COCORAHS STATION 3 WSW TOPEKA /KS-SN-16/.

0700 AM     SNOW             BARNES                  39.71N 96.87W
01/05/2017  M1.4 INCH        WASHINGTON         KS   COCORAHS

            COCORAHS STATION BARNES /KS-WS-3/.

0700 AM     SNOW             MINNEAPOLIS             39.12N 97.70W
01/05/2017  M1.8 INCH        OTTAWA             KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION MINNEAPOLIS /MNPK1/.

0645 AM     SNOW             3 SE TECUMSEH           39.01N 95.54W
01/05/2017  M1.0 INCH        SHAWNEE            KS   COCORAHS

            COCORAHS STATION 3 SE TECUMSEH /KS-SN-5/.

0645 AM     SNOW             3 SW TECUMSEH           39.02N 95.61W
01/05/2017  M1.4 INCH        SHAWNEE            KS   COCORAHS

            COCORAHS STATION 2 SW TECUMSEH /KS-SN-7/.

0630 AM     SNOW             5 WNW MAYETTA           39.37N 95.81W
01/05/2017  M1.7 INCH        JACKSON            KS   PUBLIC

0630 AM     SNOW             3 NNW BEATTIE           39.90N 96.44W
01/05/2017  M3.0 INCH        MARSHALL           KS   CO-OP OBSERVER

0625 AM     SNOW             1 W CONCORDIA           39.57N 97.68W
01/05/2017  M0.7 INCH        CLOUD              KS   CO-OP OBSERVER

0600 AM     SNOW             HOPE                    38.69N 97.08W
01/05/2017  M1.5 INCH        DICKINSON          KS   COCORAHS

            COCORAHS STATION HOPE /KS-DK-19/.

0600 AM     SNOW             LYNDON                  38.61N 95.68W
01/05/2017  M1.5 INCH        OSAGE              KS   TRAINED SPOTTER

0600 AM     SNOW             3 NW TECUMSEH           39.08N 95.62W
01/05/2017  M2.0 INCH        SHAWNEE            KS   OFFICIAL NWS OBS

0600 AM     SNOW             3 ENE TOPEKA            39.07N 95.63W
01/05/2017  M2.0 INCH        SHAWNEE            KS   MESONET

            MESONET STATION TOPEKA KS /TOP/.

0530 AM     SNOW             3 ESE HOPE              38.67N 97.03W
01/05/2017  M1.5 INCH        DICKINSON          KS   COCORAHS

            COCORAHS STATION 3 ESE HOPE /KS-DK-41/.

0430 AM     SNOW             NORTONVILLE             39.42N 95.34W
01/05/2017  M1.9 INCH        JEFFERSON          KS   COCORAHS

            COCORAHS STATION NORTONVILLE /KS-JF-6/.

0400 AM     SNOW             3 E CLINTON             38.91N 95.33W
01/05/2017  M1.5 INCH        DOUGLAS            KS   NWS EMPLOYEE

            SNOW TOTAL AS OF 4 AM.

1259 AM     SNOW             3 WNW LAWRENCE          38.98N 95.31W
01/05/2017  M1.7 INCH        DOUGLAS            KS   NWS EMPLOYEE

1242 AM     SNOW             LAWRENCE                38.96N 95.26W
01/05/2017  M1.6 INCH        DOUGLAS            KS   BROADCAST MEDIA

            STILL SNOWING.

1208 AM     SNOW             3 NW TECUMSEH           39.08N 95.62W
01/05/2017  M1.6 INCH        SHAWNEE            KS   OFFICIAL NWS OBS

            SNOW TOTAL AS OF 12 AM. STILL SNOWING.

1200 AM     SNOW             3 NW TECUMSEH           39.08N 95.62W
01/05/2017  M1.6 INCH        SHAWNEE            KS   OFFICIAL NWS OBS

1118 PM     SNOW             LAWRENCE                38.96N 95.26W
01/04/2017  E0.8 INCH        DOUGLAS            KS   BROADCAST MEDIA

1052 PM     SNOW             4 SSW BAILEYVILLE       39.79N 96.21W
01/04/2017  M3.0 INCH        NEMAHA             KS   TRAINED SPOTTER

            STILL SNOWING.

1021 PM     SNOW             CONCORDIA               39.57N 97.66W
01/04/2017  M0.5 INCH        CLOUD              KS   CO-OP OBSERVER

1005 PM     SNOW             5 WNW MAYETTA           39.37N 95.81W
01/04/2017  M1.3 INCH        JACKSON            KS   TRAINED SPOTTER

1003 PM     SNOW             VALLEY FALLS            39.34N 95.46W
01/04/2017  E1.5 INCH        JEFFERSON          KS   PUBLIC

0808 PM     SNOW             MARYSVILLE              39.84N 96.65W
01/04/2017  E1.0 INCH        MARSHALL           KS   EMERGENCY MNGR

            ROUGHLY 1 INCH OF SNOW ACROSS MARSHALL
            COUNTY WITH ROADS SNOW COVERED.

0700 AM     SNOW             2 N BEATTIE             39.90N 96.43W
01/05/2017  M3.0 INCH        MARSHALL           KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION BEATTIE 2NNW /BEAK1/.

0700 AM     SNOW             WHITE CITY              38.80N 96.73W
01/05/2017  M2.0 INCH        MORRIS             KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION WHITE CITY /WTCK1/.

0625 AM     SNOW             1 SSW CONCORDIA         39.56N 97.67W
01/05/2017  M0.3 INCH        CLOUD              KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION CONCORDIA 1W /CONK1/.

0555 AM     SNOW             2 SSE CONCORDIA         39.55N 97.65W
01/05/2017  M0.7 INCH        CLOUD              KS   ASOS

            ASOS STATION CONCORDIA BLOSSER MUNICIPAL
            /CNK/.

&&

NWS TOPEKA KS
IRIS SYSTEM

Nearby

Wind Chill Advisories in Kansas, 2017Every wind chill advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.